Osaka Journal of Mathematics

Some symplectic geometry on compact Kähler manifolds. I

Toshiki Mabuchi

Full-text: Open access

Article information

Source
Osaka J. Math., Volume 24, Number 2 (1987), 227-252.

Dates
First available in Project Euclid: 19 January 2008

Permanent link to this document
https://projecteuclid.org/euclid.ojm/1200780161

Mathematical Reviews number (MathSciNet)
MR909015

Zentralblatt MATH identifier
0645.53038

Subjects
Primary: 53C55: Hermitian and Kählerian manifolds [See also 32Cxx]
Secondary: 32C10 58B20: Riemannian, Finsler and other geometric structures [See also 53C20, 53C60] 58D17: Manifolds of metrics (esp. Riemannian) 58E20: Harmonic maps [See also 53C43], etc.

Citation

Mabuchi, Toshiki. Some symplectic geometry on compact Kähler manifolds. I. Osaka J. Math. 24 (1987), no. 2, 227--252. https://projecteuclid.org/euclid.ojm/1200780161


Export citation